# SDR DLM88001909

- Difficulty date: September 30, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 29,318 hours, 23,697 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT LIFT OFF AFT F/A DETECTED FUMES.  PERFORMED DUCT BURNOUT, NO FUMES NOTED.
